# SDR CALA0100252

- Difficulty date: March 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- Aircraft time: 18,573 hours, 9,875 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448105
- Part serial: 8386
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 18,573 hours, 9,875 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED LIGHT REMAINED ILLUMINATED WITH NO GREEN LIGHT WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  A MANUAL GEAR EXTENSION WAS PERFORMED SUCCESSFULLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG UPLOCK ACTUATOR AT FAULT.  THE UPLOCK ACTUATOR WAS REPLACED IAW MM 32-32-41.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
